Parofen

Parofen 30 Tablets

4.1 SKU 345721
Availability:
  • In Stock
E£ 69,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Analgesic and antipyretic tablets containing ibuprofen and paracetamol.
Parofen contains ibuprofen 400 mg and paracetamol 500 mg. It is an analgesic and antipyretic for mild to moderate pain such as headache, toothache, postoperative and musculoskeletal pain, and for pain associated with influenza and common cold.

Attributes

Product Content

  • How to Use: • Adults, elderly patients and children 12+: take 1 tablet 3 times daily after meals. • Do not use in asthma, peptic ulcers or hepatic dysfunction. • Do not use in pregnancy or breastfeeding. • Not recommended under 12 years.

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed